# SDR AUS20020464

- Difficulty date: May 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2897 · Fuel System Wiring
- Part: Harness
- Part number: 57181061
- Condition: Worn
- Location: Fuel Boost
- Part time: 17,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL BOOST PUMP WIRING HARNESS CHAFED. FOUND DURING INSPECTION IAW SB CQB02-1.
